Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having vaginal itching, dryness, tears. Vaginal skin peeling off. No relief from creams. Solution?

Hi I have been having vaginal itching, dryness and tears for the past 3 weeks. I have not had sex for the past 4 months so I don t think it is related to rough sex. The skin on my vagina peel off really easily. I have been using baby zinc cream and vaseline with no relief. I use water to clean myself every time I go to the toilet. I tried as much as I could not to be rough while cleaning myself, but I don t seem to heal. I have been on antibiotic for 3 years and feel like is an side effect. I am 28 yrs old. Also I don t know what to do with the dryness. Please help me. My husband will be back in a month but I don t feel like having sex due to my discomfort.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

I understand your cause for concern. But please let me inform you that most skin or genital related problems need to be examined and adequately investigated with laboratory tests to confirm the cause and accordingly direct the treatment.

Your symptoms can be associated with a num er of conditions like a urinary tract infection (UTI), dermatitis, psoriasis; and a few other conditions. But commenting on the exact cause can be difficult. Which is why I am emphasizing on a visit to the doctor, who will surely treat you effectively, before your husband returns.

Hope this helps.

Best wishes.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor